# SDR HEEA065619

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: A490A
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY WORKED INTERMITTENTLY.
